# SDR C2XA03BT027

- Difficulty date: February 7, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2002, DURING 2A INSPECTION, MAINTENANCE FOUND FLOOR EMERGENCY LIGHT STRIP 2ND FROM THE REAR TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED #7 FLOOR PROXIMITY EMERGENCY LIGHT STRIP IAW EMB145 AMM #33-50-12. OPS. CHECKED GOOD.
